# SDR CALA2021110302031

- Difficulty date: November 3, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 111,632 hours, 17,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: None
- Location: Sta 544 Lbl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7141  CABIN STA 544 LBL 55-68 FLOOR SUPPORT HOLE FOUND ELONGATE. TRANSFER REF. NON-ROUTINE LP 9131173 AND ORIGINATED BY EMP V927004. CABIN BS 544 FLOOR BEAM UPPER CHORD BETWEEN LBL 55 AND LBL 88 REPAIRED AS PER EC/RA 5315-01163 REV-. ADD EMP:V896920 RII INSPECTED BY HX224337.
